| Model Number |
1012272-20 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was discarded and will not return.The investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the account was unpacking a box for a 2.5x20mm trek rx dilatation catheter (1012272-20, 10303g1).Once unpacked, the device inside was not for a trek rx but rather an nc trek 2.5x15mm (1012435-15).Reportedly, there was no tampering with the box and product inside prior to this discovery.There was no procedure and no patient involving this device.No additional information was provided regarding this issue.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported complaint.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.